# SDR USAA20110215BB008

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Packing
- Part number: NAS1611219
- Condition: Leaking
- Location: Sequence Valve
- Part time: 76,890 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHL FLT 1046 - EN ROUTE TPA TO PHL.  DURING APPROACH, RECEIVED EICAS MESSAGE FOR GEAR DISAGREE NOSE GEAR DOOR, WITH NO NOSE GEAR GREEN LIGHT.  THE GEAR WAS CYCLED, AND OPERATED NORMALLY ON THE SECOND ATTEMPT.  MAINTENANCE REPLACED THE NOSE LANDING DOOR OPERATED SEQUENCE VALVE.  OPERATIONALLY CHECKED OK.  PRELIMINARY INSPECTION FOUND UNIT TO BE LEAKING FROM SEALS ON RETAINER (80) AND LEAKING INTERNALLY.  TEARDOWN PROCEDURE FOUND ALL PACKING'S AND SEALS WORN OR DAMAGED.  SPOOL SLEEVE ASSY HAS WEAR MARKS.  REPLACE ALL DEFECTED ITEMS.
